# SDR AALA971839

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, MID-GALLEY RT SIDEWALL EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  REPAIRED BROKEN WIRE SPLICE FOR MID-GALLEY RT SIDEWALL EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
